# SDR REXA2014061100584

- Difficulty date: June 11, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N835AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8035
- Aircraft time: 15,059 hours, 14,817 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Bent
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WITH SELECTION OF LG LEVER TO UP POSITION MASTER WARNING LIGHT ILLUMINATED.  GEAR DISAGREE & NOSE DOOR OPEN MSG APPEARED ON EICAS.  RAN QRH PROCEDURE, PUT GEAR HANDLE DOWN.  BOTH MAIN GEARS EXTENDED NORMALLY & LANDING ACCOMPLISHED NORMALLY.  FOUND NLG OLEO CENTERED & EXTENDED PROX SWITCH BRACKET BENT.  R & R NLG OLEO CTR EXTENDED PROX SWITCH BRACKET IAW CMM 32-20-04.  ADJUSTED PROX SWITCH PS14GA IAW AMM 32-61-05.  PERFORMED OPERATIONS CHECK OF GEAR EXTENSION IAW AMM 32-30-00.  OPERATIONS CHECKED GOOD COMPLIED WITH PA 05-018 REV K SCENARIO 1.
